# SDR GTIA9700035

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT PRESSURE BULKHEAD DOOR CANTED FRAME ON RT SIDE OF DOOR FRAME IS CRACKED AT UPPER END WHERE THE BULKHEAD MEETS THE FUSELAGE SKIN.  REMOVED FRAME, TRIM CRACK AREA PER SRM 51-01, DYE PEN, NO CRACKS FOUND.  REINSTALLED FRAME IAW SRM 51-10-3, 53-11-3 PAGE 16D.  (M)
